RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2007, Volume 9, Number 2, Pages 54–62 (Mi vmj96)  

This article is cited in 1 scientific paper (total in 1 paper)

Interpolation conditions for families of Fréchet spaces

M. A. Shubarin

Southern Federal University

Full text: PDF file (165 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.982
Received: 22.12.2006

Citation: M. A. Shubarin, “Interpolation conditions for families of Fréchet spaces”, Vladikavkaz. Mat. Zh., 9:2 (2007), 54–62

Citation in format AMSBIB
\Bibitem{Shu07}
\by M.~A.~Shubarin
\paper Interpolation conditions for families of Fr\'echet spaces
\jour Vladikavkaz. Mat. Zh.
\yr 2007
\vol 9
\issue 2
\pages 54--62
\mathnet{http://mi.mathnet.ru/vmj96}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2434632}
\elib{http://elibrary.ru/item.asp?id=11615392}


Linking options:
  • http://mi.mathnet.ru/eng/vmj96
  • http://mi.mathnet.ru/eng/vmj/v9/i2/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Shubarin, “Konstruktsiya interpolyatsionnogo funktora v kategorii par prostranstv Freshe s obschim bazisom”, Vladikavk. matem. zhurn., 16:1 (2014), 68–79  mathnet
  • Владикавказский математический журнал
    Number of views:
    This page:115
    Full text:65
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020